VOL. 11 · NO. 1 | March 2007
 
VIEW ALL ABSTRACTS +
Front Matter
Asian J. Math. 11 (1), i-ii, (March 2007)
No abstract available
Asian J. Math. 11 (1), iii-iv, (March 2007)
No abstract available
Articles
Zian Adwan, Shiferaw Berhanu
Asian J. Math. 11 (1), 1-18, (March 2007)
KEYWORDS: Involutive, Maximally real, Wedge, Edge, Wave-front, approximate solution, 35F15, 35B30, 42B30, 42A38, 30E25
No abstract available
Patrick Ahern, Xianghong Gong
Asian J. Math. 11 (1), 19-38, (March 2007)
KEYWORDS: moduli space, normal form, glancing hypersurfaces, 32B10, 32F25
No abstract available
Serge Alinhac
Asian J. Math. 11 (1), 39-46, (March 2007)
KEYWORDS: Quasilinear wave equations, blowup, linearly degenerate eigenvalue, unstable solutions, 35L40
No abstract available
David E. Barrett, Michael Bolt
Asian J. Math. 11 (1), 47-54, (March 2007)
KEYWORDS: Cauchy integral, Kerzman-Stein operator, inversive arc-length, 30C40
No abstract available
Shiferaw Berhanu, Jorge Hounie
Asian J. Math. 11 (1), 55-68, (March 2007)
KEYWORDS: Lowly regular locally integrable systems, Baouendi-Treves approximation theorem, Generic CR submanifolds, 35F15, 35B30, 42B30, 42A38, 30E25
Ovidiu Calin, Der-Chen Chang, Stephen S.-T. Yau
Asian J. Math. 11 (1), 69-88, (March 2007)
KEYWORDS: subRiemannian geometry, horizontal curves, elliptic functions, Euler-Lagrangesystem, Jacobi's epsilon function, 53C17, 34K10, 35H20
No abstract available
John P. D'Angelo
Asian J. Math. 11 (1), 89-102, (March 2007)
KEYWORDS: CR mappings, hermitian forms, unit sphere, hyperquadrics, proper holomorphicmappings, $X$-variety, 32V15, 32H35, 32H99, 32L05
No abstract available
Michael Eastwood
Asian J. Math. 11 (1), 103-112, (March 2007)
KEYWORDS: Twistor, Penrose transform, Split signature, 32L25, 53C28, 58J10
Franc Forstnerič
Asian J. Math. 11 (1), 113-126, (March 2007)
KEYWORDS: Stein manifolds, strongly pseudoconvex domains, manifolds of holomorphic mappings, 32E10, 32E30, 32H02, 46G20, 46T10, 54C35‎, 58B12, 58D15
No abstract available
Phillip S. Harrington, Mei-Chi Shaw
Asian J. Math. 11 (1), 127-140, (March 2007)
KEYWORDS: plurisubharmonic function, Oka’s lemma, $\overline\partial$-Neumann problem, 32F20, 35N15
No abstract available
A. Alexandrou Himonas, Gerard Misiołek, Gustavo Ponce
Asian J. Math. 11 (1), 141-150, (March 2007)
KEYWORDS: Solution map, uniform continity, Camassa-Holm equation, Travelling waves, Sobolev Spaces, 35Q53
No abstract available
Howard Jacobowitz, Peter Landweber
Asian J. Math. 11 (1), 151-166, (March 2007)
KEYWORDS: Generic immersion, totally real immersion, Gromov theory, 57R42, 32Q99
No abstract available
Burglind Jöricke, Egmont Porten
Asian J. Math. 11 (1), 167-178, (March 2007)
KEYWORDS: Continuity principle, envelopes of holomorphy, polynomial hulls, 32D10, 32E20, 32D20, 32D26
No abstract available
Back to Top